CASIA OpenIR  > 复杂系统管理与控制国家重点实验室  > 先进机器人
The Mean-Square Stability Probability of H-infinity Control of Continuous Markovian Jump Systems
Zhu, Jiaming1; Yu, Xinghuo2; Zhang, Tianping1; Cao, Zhiqiang3; Yang, Yuequan1; Yi, Yang1
Source PublicationIEEE TRANSACTIONS ON AUTOMATIC CONTROL
2016-07-01
Volume61Issue:7Pages:1918-1924
SubtypeArticle
AbstractIn this technical note, H-infinity control problem of continuous Markovian jump systems is investigated. A linear feedback control scheme, combined with a state observer design, is proposed in the form of linear matrix inequalities, which can ensure the systems' mean-square stability with H-infinity performance. Then, a multistep state transition conditional probability function is introduced for the continuous Markovian process, which is used to define the system's mean-square stability probability. Furthermore, the formulas for calculating the mean-square stability probability are derived for situations where the control force may not be strong enough to ensure the full stability. Simulation results are presented to show the effectiveness of the theoretical results.
KeywordConditional Probability H-infinity Control Markovian Jump System Mean-square Stability State Observer
WOS HeadingsScience & Technology ; Technology
DOI10.1109/TAC.2015.2484357
WOS KeywordSLIDING-MODE CONTROL ; ITO STOCHASTIC-SYSTEMS ; DEPENDENT TIME-DELAYS ; LINEAR-SYSTEMS ; EXPONENTIAL STABILITY ; DISCRETE-TIME ; PARAMETERS ; SUBJECT ; DESIGN ; FEEDBACK
Indexed BySCI
Language英语
Funding OrganizationNational Natural Science Foundation of China(61273352 ; Australian Research Council(DP130104765 ; 61573307 ; DP140100544) ; 61473249 ; 61473250 ; 61175111 ; 61203195)
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000380028700018
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/12174
Collection复杂系统管理与控制国家重点实验室_先进机器人
Affiliation1.Yangzhou Univ, Dept Automat, Yangzhou, Jiangsu, Peoples R China
2.RMIT Univ, Melbourne, Vic 3000, Australia
3.Chinese Acad Sci, Inst Automat, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Jiaming,Yu, Xinghuo,Zhang, Tianping,et al. The Mean-Square Stability Probability of H-infinity Control of Continuous Markovian Jump Systems[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,61(7):1918-1924.
APA Zhu, Jiaming,Yu, Xinghuo,Zhang, Tianping,Cao, Zhiqiang,Yang, Yuequan,&Yi, Yang.(2016).The Mean-Square Stability Probability of H-infinity Control of Continuous Markovian Jump Systems.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,61(7),1918-1924.
MLA Zhu, Jiaming,et al."The Mean-Square Stability Probability of H-infinity Control of Continuous Markovian Jump Systems".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 61.7(2016):1918-1924.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Jiaming]'s Articles
[Yu, Xinghuo]'s Articles
[Zhang, Tianping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Jiaming]'s Articles
[Yu, Xinghuo]'s Articles
[Zhang, Tianping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Jiaming]'s Articles
[Yu, Xinghuo]'s Articles
[Zhang, Tianping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.